@book{aubin2009, title={Set-Valued Analysis}, author={Aubin and Frankowska }, volume={1}, year={2009}, publisher={Birkhäuser Boston, MA }, doi={10.1007/978-0-8176-4848-0} } @article{hukuhara, title={ Integration des applications mesurables dont la valeur est un compact convex}, author={Hukuhara, Masuo}, journal={Funkcialaj Ekvacioj}, volume={18}, number={10}, pages={205--223}, year={1967} } @article{stefanini2009, title={ Generalized Hukuhara differentiability of interval-valued functions and interval differential equations}, author={Luciano Stefanini, Barnabás Bede}, journal={Nonlinear Analysis: Theory, Methods & Applications}, volume={71}, number={10}, pages={ 1311--1328}, year={2009}, doi={https://doi.org/10.1016/j.na.2008.12.005} } @article{khastana2021, title={ New differentiability concepts for set-valued functions and applications to set differential equations}, author={A. Khastana, R. Rodríguez-Lópezb, M. Shahidia}, journal={Information Sciences}, volume={575}, number={21}, pages={ 355-378}, year={2021}, doi={https://doi.org/10.1016/j.ins.2021.06.014} } @book{muslikh2022, title={FUNGSI BERNILAI HIMPUNAN}, author={Muslikh M. , Fitri S. }, volume={1}, year={2022}, publisher={ UBPress }, ISBN={978-623-296-605-5} } @book{aram2016, title={Convex and Set-Valued Analysis}, author={Aram V. , Valeri O. }, volume={1}, year={2016}, publisher={ Deutsche Nationalbibliothek }, doi={10.1515/9783110460308-030} } @book{phil1994, title={Metric Spaces of Fuzzy Sets: Theory and Applications }, author={ Diamond P. , Kloeden P. }, volume={1}, year={1994}, publisher={ World Scientific }, doi={https://doi.org/10.1142/2326} } @article{aubin2000, title={Introduction: Set-Valued Analysis in Control Theory }, author={ Aubin and Frankowska }, journal={Set-Valued Analysis}, volume={8}, number={1}, pages={ 1--9}, year={2000}, doi={https://doi.org/10.1023/A:1008724221942} } @book{rockafellar1998, title={ Variational Analysis }, author={ R. Tyrrell Rockafellar , Roger J. B. Wets }, volume={317}, year={1998}, publisher={Springer Berlin, Heidelberg }, doi={https://doi.org/10.1007/978-3-642-02431-3} } @book{rafalgoebel2024, title={ Set-Valued, Convex, and Nonsmooth Analysis in Dynamics and Control: An Introduction }, author={ Rafal K. Goebel }, volume={197}, year={2024}, publisher={SIAM (Society for Industrial and Applied Mathematics) }, doi={https://doi.org/10.1137/1.9781611977981} } @book{aubin1984, title={Differential Inclusions }, author={ Aubin , Arrigo C. }, year={1984}, publisher={Springer Berlin, Heidelberg}, doi={https://doi.org/10.1007/978-3-642-69512-4} } @book{schneider2013, title={Convex Bodies: The Brunn–Minkowski Theory }, author={ Schneider R. }, volume={51}, year={2013}, publisher={Cambridge University Press}, doi={ https://doi.org/10.1017/CBO9781139003858} } @book{jean2001, title={Fundamentals of Convex Analysis }, author={ Jean-Baptiste Hiriart-Urruty, Claude Lemaréchal }, volume={305}, year={2001}, publisher={Springer Berlin, Heidelberg}, doi={ https://doi.org/10.1007/978-3-642-56468-0} } @book{boyd2004, title={Convex Optimization }, author={ Stephen Boyd , Lieven Vandenberghe }, year={2004}, publisher={Cambridge University Press}, doi={ https://doi.org/10.1017/CBO9780511804441} } @book{barvinok2002, title={A Course in Convexity }, author={ Barvinok, A. }, volume={54}, year={2002}, publisher={American Mathematical Society}, url={ https://bookstore.ams.org/gsm-54/#}, isbn={978-1-4704-1792-5}}, @book{edwin2008, title={An Introduction to Optimization }, author={ Edwin K. P. Chong, Stanislaw H. Żak }, year={2008}, publisher={John Wiley & Sons}, doi={ 10.1002/9781118033340} } @article{stefanini2008, title={A Generalization of Hukuhara Difference }, author={ Stefanini, L }, journal={Advances in Soft Computing}, volume={48}, pages={ 203–-210}, year={2008}, doi={https://doi.org/10.1007/978-3-540-85027-4_25} } @book{mahlon1958, title={Normed Linear Spaces }, author={ Mahlon M. Day }, volume={21}, year={1958}, publisher={Springer Berlin, Heidelberg}, doi={https://doi.org/10.1007/978-3-662-25249-9} } @book{giles2012, title={Introduction to the Analysis of Normed Linear Spaces }, author={ Giles, J.R. }, year={2012}, publisher={ Cambridge University Press }, doi={https://doi.org/10.1017/CBO9781139168465} } @book{sen2013, title={A First Course in Functional Analysis: Theory and Applications }, author={ Sen R. }, volume={21}, year={2013}, publisher={ Anthem Press}, doi={https://doi.org/10.7135/9780857282224} } @book{rucklidge1996, title={The Hausdorff distance }, author={ Rucklidge, W. }, volume={ 1173}, year={1996}, publisher={ Springer, Berlin, Heidelberg}, page={27-42}, doi={https://doi.org/10.1007/BFb0015093} } @article{huttenlocher1993, title={Comparing images using the Hausdorff distance}, author={Huttenlocher, D. P. and Klanderman, G. A. and Rucklidge, W. J.}, journal={IEEE Transactions on Pattern Analysis and Machine Intelligence}, volume={15}, number={9}, pages={850--863}, year={1993}, doi={https://doi.org/10.1109/34.232073} } @book{sheldon2023, title={Linear Algebra Done Right }, author={ Sheldon, A. }, volume={ 4}, year={2023}, publisher={Springer Cham}, doi={https://doi.org/10.1007/978-3-031-41026-0} } @article{aliev2018, title={Hukuhara difference of Z-numbers}, author={R.A. Aliev, Witold Pedrycz, O.H. Huseynov}, journal={Information Sciences}, volume={466}, number={2}, pages={13--24}, year={2018}, doi={https://doi.org/10.1016/j.ins.2018.07.033} } @article{chalco2013, title={Calculus for interval-valued functions using generalized Hukuhara derivative and applications}, author={Chalco-Cano, Y. and Rufián-Lizana, A. and Román-Flores, H. and Jiménez Gamero, M.D.}, journal={Fuzzy Sets and Systems}, volume={219}, pages={49--67}, year={2013}, doi={10.1016/j.fss.2012.12.004} } @book{copson1968, title={Metric Spaces }, author={ Copson, E.T. }, year={2010}, publisher={Cambridge: Cambridge University Press}, doi={ https://doi.org/10.1017/CBO9780511566141} } @article{markov1979, title={Calculus for interval functions of a real variable}, author={Markov, S.}, journal={ Computing}, volume={22}, pages={325--337}, year={1979}, doi={https://doi.org/10.1007/BF02265313} } @article{muslikh2019, title={The metric derivative of set-valued functions}, author={Muslikh, M. and Kilicman, A. and Bt Sapar, S. H. and Bt Bachoklati, N.}, journal={ Advances in Pure and Applied Mathematics}, volume={10}, number={3}, pages={263-272}, year={2019}, doi={10.1515/apam-2018-0028} }